# SDR FDEA2019101342689

- Difficulty date: September 14, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fuel Tank
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CARGO COMPT. UNDER FLOOR  NEAR STA 1270  LBL 106 IN TUNNEL AREA      STRUCTURE/AROUND FASTNERS  SHOWING EXFOLIATTION AREA MARKED DOT 29 REMOVED CORROSION, ALODINED AND FR-PRIMED AREA. PER BOEING BLEND OUT AREA IS   ACCEPTABLETO USE AS IS REF SRM 57-10-01-1A, E.A # 1-5730-T0350159 WING-PLATES AND   SKINS-CENTER TANK UPPER SKIN EXFOLIATION SEVERAL LOCATIONS.
